# SDR SWAA2021101829689

- Difficulty date: October 13, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737
- Aircraft serial: 29799
- Aircraft time: 75,857 hours, 44,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD GROUND POWER DOOR CUTOUT HAS .700 IN CRACK ON LOWER EDGE; 2.5 IN FROM FWD EDGE OF CUTOUT ; / [01] ADDED TOOLS; [02] REPAIRED PER SRM 53-10-15-2R-4 REPAIR 4 ZONE 2.; [03] PERFORMED NDT PART 6; 51-00-00 PROCEDURE 23; NO DEFECTS NOTED. REPAIR GOOD PER SRM 53-10-15-2R-4 REPAIR 4 ZONE 2
